# SDR SWAA2021082409565

- Difficulty date: August 22, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 53,224 hours, 35,277 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE HAS WIRE HANGING OUT ; / [01] RESECURED WIRE IAW AM 25-66-00
